Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online
Ask a Homeopath   »  

Having weight loss. Diagnosed hypothyroid and taking synthroid. MRI and CT scan normal. What else test to be done?

User rating for this question
Very Good
Answered by

Practicing since : 2010
Answered : 850 Questions
Attached is my Symptoms and Test Results;
Symptoms have been existing for the past 15 years but the intensity and frequency is increasing.
The weight loss is high; from 156lbs to 139lbs.
MRI and CT Scan also came normal. I am diagnosed Hypothyroid and taking Synthroid 75mg daily.
Thyroid, sugar, lipid, HDL, LDL is normal.
What other tests can be performed to identify the root cause?
Posted Wed, 24 Jul 2013 in Homeopathy
Answered by Dr. Ratnesh Pandey 5 days later
Welcome to Health care magic
As per the history you have mainly two complain, weight loss and digetive trouble
for weight loss low grade fever and blankness hypothyroid is the cause while pain and mucous this may be water three times in a day

2 Aloes Q 10 drops mixed with half cup of water three times in a day

3 Thrombidum 30 6 pills 3 times in a day to be taken on the toungue

4 Thyrodinum 3x 4 pills twice in a day on tongue

Take medicine for one month and write me back.
avoid milk and junk food

If you have any query feel free to ask

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Homeopath

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor